# SDR USAA991058

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 45,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK EDDY CURRENT, FOUND A 2 INCH CRACK IN FUSELAGE SKIN AT STA 787, STR 17L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (X)
